|The fatigue and nausea is unbearable... (please answer this)
Aug 1, 2002
Hi I am 26 and a gay male and i have posted a few questions on the other sites and none have ever been replied to. I would really appreciate it if you could reply asap as im going crazy!
I had one accident on may 13 when i was the receptive partner and at the end the head of the condom was missing. I couldnt find it anywhere and the guy i had sex with didnt know his status so i was on pep for 5 weeks.
Over the last few months i have had sex with probly 20 guys. Always safe though, and anally ive always been on top but i have sucked a guy off a few times without a condom. I have been sucked many times.
I had been very run down and sleepless over the last 2 weeks before i got sick at all. On July 1 (which was 10 days after i stopped taking the PEP pills) i woke up with a sore throat and then i developed a runny nose for a week then it went away and i had a dry cough which i get occasionally still have.
My bowel movements have increased and i have had dioreha and white stools for 5 days even. I also have had sever headaches over last 2 weeks. I also got a white blotchy with ulcers on tongue and had ulcers in my cheeks ( i have had ulcers in my cheeks b4 over last 3 years but these were more intense) I have been suffering from anxiety and depression but i dont think i have been stressing that much. I havnt had night sweats or a fever but i have sweated over the last two weeks whilst i was in turkey. ( the weather was very hot) i cut my holiday short as i really wanted to get back to london and get tested.
The doctor checked me and told me i should be ok as i didnt have an inflamed liver or lymph nodes.
As soon as i came hom on thursday i did start stressing out. Friday morning when i woke every muscle in my body and all my joints were severly aching and i had difficulty holding a glass and my tongue was white and blotchy again and i had a severe headache.
I am very worried and have spent days and nights on the internet.. i will be getting my results in 2 days but i am quite nervous and my whole body aches severely and my stomach keeps making noises and i am suffering from severe fatigue and dizziness and blurred vision and even see stars when i get up.
I know some people dont get any symptoms but could what im experiencing be seroconversion????
I know that i am driving myself crazy but i cant stop worrying. I know that u get stories like mine all the time but id really appreciate an answer as i find your responses the most sympathetic and caring.
Thanks so much in advance!
Response from Dr. Frascino
I'm assuming you probably got your results back by now, right? Negative? Right? I certainly hope so. Your risk was anal receptive intercourse (broken condom) with a partner of unknown serostatus. Your risk should have been significantly reduced by the 5 weeks of post exposure prophylaxis, assuming it was started relatively soon after the incident.
As for being very run down and sleepless, well you mention having sex with 20 guys in the past few months, and getting sucked many times. Well, no wonder you're tired! You've got to come up for air every now and again.
Your symptoms - diarrhea, muscle and joint complaints, headaches, noisy stomach, dizziness, blurred vision - are all quite characteristic of stress/anxiety, and not HIV.
It sounds to me that you routinely practice safer sex (and you practice a whole lot!) and on the one occasion when the condom failed, you took PEP. Your odds of being infected are quite low. Your results should be back (or back very soon). I'm betting if you are not already, you'll soon be WOO-HOOing. Did you enjoy Turkey? Great ruins at Ephesus!
Good luck with your test results!
you are good
Parvo 19 virus
- How Long Do I Wait To Get Tested After Unprotected Oral Sex Without Ejaculation?
- Toilet Splash Risks
- Is Testicular Pain A Symptom Of HIV?
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Burning Penis After Anal Sex Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.